# SDR CA140724003

- Difficulty date: July 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  CREW REPORTED THAT THE LT MLG FAILED TO RETRACT AFTER TAKEOFF.  ACFT RETURNED TO DEPARTURE AIRPORT AND LANDED SAFELY WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.
